# SDR COMA9960032

- Difficulty date: January 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N957CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7109
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: PS2MB
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CABIN DOOR HANDLE WARNING AFTER TAKEOFF.  ADJUSTED DOOR HANDLE PROXIMITY SWITCH PS2MB.
